# SDR TWAA9810401

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 105606004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 201 - TWO SECTIONS OF EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE TWO LAMP MODULE ASSEMBLES. CHECK-C 6-7-98 STL.  (X)
